# SDR MASA2017100112679

- Difficulty date: October 1, 2017
- Submitted: October 1, 2017
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 18,085 hours, 16,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMER LIGHTS INOP. RECHARGED BATTERIES.
